MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE TITANIUM VIDEO CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE TITANIUM VIDEO CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0616
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported while using a glidescope titanium video cable during a patient intubation, the video display went blank.The procedure was able to be completed with manual/direct intubation.No delay in the procedure or harm to the patient was reported.
 
Additional Manufacturer Narrative
The facility's glidescope titanium video cable was returned to verathon for evaluation along with the glidescope video monitor used during the procedure.A verathon technical service representative (tsr) evaluated the returned devices and was able to confirm the reported issue.The monitor passed visual inspection.When connected to verathon's test equipment, the monitor produced a normal image with no issues observed during testing.The monitor passed verathon's device functionality testing and confirmed to be within specification.Next, the tsr evaluated the returned video cable which failed visual inspection.The cable's connector housing was damaged and missing the connector lock.As a result, the cable would not stay connected to the test imaging device.The video cable failed verathon's device functionality testing.The glidescope video monitor operations and maintenance manual (omm) notes, "before every use, ensure that the instrument is operating correctly and has no sign of damage.Do not use this product if the device appears damaged." verathon followed up with the customer and restated the importance of checking the device before its use in a procedure.Upon completion of verathon's device evaluation, the video cable was replaced and the monitor was returned to the facility as-is.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE TITANIUM VIDEO CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key20182301
Report Number9615393-2024-00118
Device Sequence Number15519038
Product Code CCW
UDI-Device Identifier00879123003201
UDI-Public00879123003201
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0616
Device Catalogue Number0600-0616
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Initial Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown